Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What causes extreme pain in my knee while walking? - Online Doctor Chats

Date : 09-Jan-2014
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Doctor:good morning
User:Good Morning
User:Hi THis is XXXX
Doctor:hi XXXX
User:Dr. i am suffering from pain in my knee of one leg
Doctor:since when?
User:from last four days
Doctor:sorry about that
Doctor:did you take any medicine?
User:WHen i start alking it get increased
User:yes i am taking one painkiller
User:and that also in extreme pain
Doctor:what is it?
User:It is Decloferanac sodium
Doctor:all right
Doctor:that is a good medicine
User:it gives relief to me
Doctor:but I suggest you to take it thrice daily after food for complete relief from the pain
User:but does it has any side effects
User:it gives complete relief to me
Doctor:no side effects for short term use
Doctor:please use it for 3 to 4 days for complete relief
User:ok so i will continue with this medicine
User:and do i need to take any antiobiotic with it
User:like Amoxcillin
Doctor:not required
User:After 3 to 4 days me pain get reduced
Doctor:it will be all right in 3 to 4 days ime
User:ok Doctor thank you
Doctor:get well soon
Doctor:my pleasure
Doctor:bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor